... I have experienced I believe the worse of the side effects. They are tapering off a tad bit but I am not sure due to being so foggy or beside myself. I have extreme blurry vision, not hungry, not thirsty, no feeling of anything. Will this go away?
Give it a few weeks. If your not feeling any better, be sure to talk to your doctor about your symptoms.
Yes the side effects will begin to subside after the medication is been in your system and has built up a therapeutic level. It is imperative that you take it at the same time everyday and before 4 p.m. in the evening . As the medication levels in your system the symptoms of that lethargic feeling should start to taper off after the first 2 weeks and gradually you will feel better it is the same with most antidepressants. Your physician or medication management counselor should be able to monitor the effects it has on you after the sustained amount is in your system. Your mood should begin to elevate and you will feel more like doing things and the days will seem brighter. Do not adjust your medication yourself without the advice of your physician as if he has to restart you again you have to go through the whole cycle again just try to hang in there and stay with it it will get better
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Dec 2014 • 1 answer
Wellbutrin - Does increasing the dose from 150mg to 300mg have side effects if you have been taking?
Updated 9 May 2017 • 1 answer
Updated 14 Dec 2017 • 3 answers
Updated 19 Aug 2018 • 2 answers
Updated 17 days ago • 1 answer